# SDR WX0A2015041372532

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 50,073 hours, 33,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 3912142Y509
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CTR BOX UPPER SPAR CAP IS CRACKED.  R & R SPAR CAP IAW SRM 51-30-1, 51-30-2 & 51-30-5.   WORK ACCOMPLISHED ON WO 246844 M301 ITEM 647 & WO 1011703 3400-0108.
